# SDR SIMA201018802

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 13,764 hours, 12,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT WING EMERGENCY EXIT LIGHT (UPPER) TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT.  THE OPERATIONAL CHECK WAS IN ACCORDANCE WITH EMBRAER AMM 33-50-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
